Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Symmetrizable and related spaces


Authors: Peter W. Harley and R. M. Stephenson
Journal: Trans. Amer. Math. Soc. 219 (1976), 89-111
MSC: Primary 54D55; Secondary 54E25
MathSciNet review: 0418048
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A study is made of a family of spaces which contains the symmetrizable spaces as well as many of the well-known examples of perfectly normal spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54D55, 54E25

Retrieve articles in all journals with MSC: 54D55, 54E25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0418048-0
Article copyright: © Copyright 1976 American Mathematical Society